Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Medford, OR
NWS Medford, OR issued this severe thunderstorm warning at Jun 5, 2016, 9:46 PM PDT for Siskiyou County, California. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 9:46 PM PDT (04:46 UTC)
- Expired
- Jun 5, 2016, 10:15 PM PDT
- In force
- 29 min
- Issued by
- NWS Medford, OR
- Area
- Storm-based polygon
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 84 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 4.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1625 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 2535 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
431
WUUS56 KMFR 060446
SVRMFR
CAC093-060515-
/O.NEW.KMFR.SV.W.0007.160606T0446Z-160606T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
946 PM PDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SISKIYOU COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 1015 PM PDT
* AT 944 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...GUSTY WINDS...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR EDGEWOOD...OR 13 MILES
NORTHWEST OF MOUNT SHASTA...AND MOVING SOUTHWEST AT 15 MPH.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL SISKIYOU COUNTY...INCLUDING THE TRINITY MOUNTAINS.
THIS INCLUDES CA 3 IN CALIFORNIA BETWEEN MILE MARKERS 1 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4133 12279 4148 12253 4132 12242 4127 12251
4131 12250 4132 12248 4134 12250 4134 12253
4137 12257 4135 12259 4134 12258 4133 12259
4133 12265 4129 12265 4127 12271 4125 12273
TIME...MOT...LOC 0444Z 050DEG 13KT 4142 12254
$$
BPN2 follow-up statements
153
WWUS56 KMFR 060500
SVSMFR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1000 PM PDT SUN JUN 5 2016
CAC093-060515-
/O.CON.KMFR.SV.W.0007.000000T0000Z-160606T0515Z/
SISKIYOU CA-
1000 PM PDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM PDT
FOR CENTRAL SISKIYOU COUNTY...
AT 959 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF GAZELLE...OR 15 MILES WEST OF MOUNT SHASTA...MOVING
SOUTHWEST AT 15 MPH.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL SISKIYOU COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4133 12279 4148 12253 4132 12242 4127 12251
4131 12250 4132 12248 4134 12250 4134 12253
4137 12257 4135 12259 4134 12258 4133 12259
4133 12265 4129 12265 4127 12271 4125 12273
TIME...MOT...LOC 0459Z 050DEG 13KT 4138 12260
$$
BPN039
WWUS56 KMFR 060513
SVSMFR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1013 PM PDT SUN JUN 5 2016
CAC093-060520-
/O.EXP.KMFR.SV.W.0007.000000T0000Z-160606T0515Z/
SISKIYOU CA-
1013 PM PDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SISKIYOU COUNTY WILL
EXPIRE AT 1015 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS ARE STILL
POSSIBLE WITH OTHER THUNDERSTORMS IN THE AREA.
LAT...LON 4133 12279 4148 12253 4132 12242 4127 12251
4131 12250 4132 12248 4134 12250 4134 12253
4137 12257 4135 12259 4134 12258 4133 12259
4133 12265 4129 12265 4127 12271 4125 12273
TIME...MOT...LOC 0509Z 050DEG 13KT 4138 12260
$$
BPNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:55 PM PDT, 51 minutes earlier.
Area forecast discussion, Jun 5, 8:55 PM PDT, 51 minutes before
Area Forecast Discussion
National Weather Service Medford OR
855 PM PDT SUN JUN 5 2016
.DISCUSSION...As expected, strong surface heating in combination
with increasing moisture helped to generate thunderstorms across
the forecast area today. Modoc County has received 336 lightning
strikes in the past 12 hours with Klamath County coming in second
with 310 lightning strikes. Even though the afternoon balloon
sounding showed 2000+ J/KG of CAPE, only a few lightning strikes
occurred in the area as thunderstorms couldn't really get going
there. Thunderstorms are diminishing in general with a few
stronger cells remaining in Siskiyou and Lake Counties.
Precipitation observations under these storms have been hard to
come by, but what has been observed indicates the potential for
heavy rain continues until a drier air mass moves in.
Tonight, high resolution models like the HRRR are suggesting the
potential for nighttime thunderstorms over the Cascades and even
portions of the West Side. Also, the GFS20 and NAM12 show
shortwave activity meandering around the area. Therefore, I have
added a thunderstorm chance for the Rogue Valley through just
after midnight.
Tomorrow, instability, hot temperatures, and plenty of moisture
continue to fuel the chance for thunderstorms. However, a lot of
the post-processed guidance show lower probabilities for
thunderstorms, likely due to less shortwave activity in the area.
Additionally, the GFS20 has generally lower instability across the
forecast area tomorrow.
The heat advisory continues for Western Siskiyou, Josephine, and
Jackson Counties tomorrow and can be found at NPWMFR. All guidance
points to about 100 degrees in Medford tomorrow afternoon.
Moderate to strong onshore flow will bring temperatures down
tonight into the 50s or low 60s in the Umpqua Basin, and that's
why the heat advisory will end there.
The flash flood watch for area wildfire burn scars will end
tonight too, basically because confidence in thunderstorm coverage
is less for tomorrow compared to today.
Please see the previous discussion below for more details on the
thunderstorm chances and a cool down in the extended.
&&
.AVIATION...For the 06/00Z TAF cycle...LIFR conditions along the
Coos coast will remain prevalent through Monday morning with a
fairly good onshore wind gradient. This should also allow MVFR
conditions to reach Ropseburg after midnight tonight and last for a
couple hours. Thunderstorms over the Cascades and in northern CA
will gradually weaken this evening however a slight chance for
storms will remain through the night. Local MVFR conditions could
occur with thunderstorms. -mts
&&
.MARINE...Updated 300 PM PDT Sun 5 June 2016...North winds will
increase tonight through Monday as a thermal trough develops along
the South Oregon coast. Little change was made overall to the
forecast. Good confidence in gale force winds and hazardous to
affect waters mainly south of Cape Blanco and beyond 5 to 10 nm
from shore. Models similar in showing decreasing winds and seas as
high pressure building in from the west over the waters Tuesday
through Wednesday. Weak low pressure and a cold front move in from
the northwest Friday.
&&
.PREV DISCUSSION... /Issued 241 PM PDT SUN JUN 5 2016/
SHORT TERM...
Latest radar imagery shows storms firing in northern California,
and looking outside our office window, we see some towering
cumulus clouds along the Cascade range. None the less, storms
should continue to fire this afternoon into the evening hours.
There is a decent amount of potential instability over our cwa to
give us some stronger storms this evening. Dew points are
currently sitting in the lower 60's on the westside in some
locations, so we believe 1500-2000 j/kg of CAPE is reasonable for
this afternoon. SPC has also put the Eastside in a marginal risk
for thunderstorms. Latest high res guidance suggests storms
concentrated more in Siskiyou and Modoc counties instead of along
the Cascade range. None the less, storms along the Cascades are
still possible. Furthermore, precipitable water was 1.3 inches for
the 12z sounding. We still believe flash flooding is possible on
larger burn scars, especially if we see training thunderstorms. In
addition, latest radar imagery from KMAX shows very slow moving
storms in northern California. None the less, we're still keeping
the flash flood watch for the large burn scars on the Cascade
range.
As for the heat concerns, above average temperatures aloft will
continue for Monday before a slight flow shift allows for
slightly cooler temperatures into Tuesday. Then we'll see north
west winds kick up and drop the highs into the 80's. With this
northwest flow shift, we'll see multiple cold fronts approach the
region.
As for the continued chance of thunderstorms, it's very hard to
see a solid forcing mechanism for thunderstorms after today, yet
models seem content to keep thunderstorms in the forecast through
Wednesday.Therefore, we have a very low confidence in convection
Monday through Tuesday.
-Smith
LONG TERM...Thursday (June 9th) through Sunday (June 12th)...Models
remain in good agreement in the extended period. It will be much
cooler than we've seen, especially late this week into the weekend
as a relatively strong upper trough moves through the Pacific
Northwest. A front will already be east of us on Thursday with some
showers and east side thunder possible. Highs on Thursday will be
around normal, which is a far cry from what we've been seeing. The
cooler air and better chance for precipitation comes Friday and
Saturday as the upper low moves through. Temperatures during that
stretch will be 5-10 degrees below normal, and snow levels may drop
below 5000 feet Friday night and Saturday. Precipitation will be
lessening by the time that happens, so we don't expect much impact
from snow, but it just shows how cool the airmass is expected to be.
Temperatures will probably rebound a little on Sunday and Monday
with diminishing precipitation chances. But both the GFS and ECMWF
are showing another chilly cold front moving through around the
middle of next week. -Wright
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Heat Advisory until 11 PM PDT this evening for ORZ023-025.
Flash Flood Watch until 11 PM PDT this evening for ORZ027>029.
Heat Advisory until 8 PM PDT Monday for ORZ024-026>028.
CA...Flash Flood Watch until 11 PM PDT this evening for CAZ083>085.
Heat Advisory until 8 PM PDT Monday for CAZ080-081.
Pacific Coastal Waters...Small Craft Advisory until 11 AM PDT Tuesday for
PZZ350-356-370-376.
Gale Warning from 11 AM to 11 PM PDT Monday for PZZ356-376.
Hazardous Seas Warning from 11 AM Monday to 5 AM PDT Tuesday for
PZZ356-370-376.
NSK/TRW/MTSIn the hours before
Special weather statement, Jun 5, 4:40 PM PDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
440 PM PDT SUN JUN 5 2016
ORZ029-030-060015-
KLAMATH BASIN OR-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY OR-
440 PM PDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KLAMATH COUNTY UNTIL
515 PM PDT...
AT 439 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MODOC POINT...OR 19 MILES NORTH OF KLAMATH FALLS...MOVING
SOUTHWEST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAGLE RIDGE KLAMATH COUNTY PARK...HAGELSTEIN COUNTY PARK...
MODOC POINT AND HOWARD BAY PARK. HIGHWAY 97 FROM MILE MARKER 253 TO
260 WILL BE IMPACTED.
LAT...LON 4236 12200 4249 12200 4261 12175 4248 12159
4224 12186
TIME...MOT...LOC 2339Z 048DEG 16KT 4250 12175
SKSpecial weather statement, Jun 5, 4:43 PM PDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 443 PM PDT SUN JUN 5 2016 ORZ027-060015- SOUTH CENTRAL OREGON CASCADES OR- 443 PM PDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KLAMATH AND EASTERN DOUGLAS COUNTIES UNTIL 515 PM PDT... AT 439 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EAST LEMOLO CAMPGROUND...OR 25 MILES NORTH OF CRATER LAKE. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. IN ADDITION, VERY HEAVY RAIN AND FREQUENT LIGHTNING IS OCCURRING. LOCATIONS IMPACTED INCLUDE... CLEARWATER FALLS RECREATION SITE AND EAST LEMOLO CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON LEMOLO LAKE...GOT OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHCLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4334 12195 4322 12197 4322 12225 4334 12225 TIME...MOT...LOC 2339Z 285DEG 1KT 4327 12211 STAVISH
Special weather statement, Jun 5, 5:07 PM PDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 507 PM PDT SUN JUN 5 2016 ORZ029-060045- KLAMATH BASIN OR- 507 PM PDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KLAMATH COUNTY UNTIL 545 PM PDT... AT 505 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF COLLIER MEMORIAL STATE PARK...OR 25 MILES SOUTHEAST OF CRATER LAKE...MOVING WEST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHILOQUIN AND COLLIER MEMORIAL STATE PARK. HIGHWAY 97 NEAR MILEPOST 244 WILL LIKELY BE IMPACTED BY THIS STORM. LAT...LON 4279 12169 4266 12164 4253 12187 4276 12197 TIME...MOT...LOC 0005Z 071DEG 7KT 4268 12172 SK
Local storm report, Jun 5, 5:23 PM PDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
523 PM PDT SUN JUN 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST 1 S ADIN 41.19N 120.95W
06/05/2016 M37 MPH MODOC CA TRAINED SPOTTER
.
&&
NWS MEDFORD OR
IRIS SYSTEMSpecial weather statement, Jun 5, 5:33 PM PDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 533 PM PDT SUN JUN 5 2016 ORZ027-030-060100- SOUTH CENTRAL OREGON CASCADES OR- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY OR- 533 PM PDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KLAMATH COUNTY UNTIL 600 PM PDT... AT 532 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEMULT...OR 29 MILES NORTHEAST OF CRATER LAKE...MOVING SOUTHWEST AT 10 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALT HARING SNOW PARK...CHEMULT AND DIGIT POINT CAMPGROUND AT MILLER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4337 12184 4329 12167 4311 12183 4321 12199 TIME...MOT...LOC 0032Z 045DEG 7KT 4326 12182 STAVISH
Special weather statement, Jun 5, 8:00 PM PDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 800 PM PDT SUN JUN 5 2016 CAZ080-060330- WESTERN SISKIYOU COUNTY CA- 800 PM PDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SISKIYOU COUNTY UNTIL 830 PM PDT... AT 800 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ETNA...OR 24 MILES SOUTHWEST OF YREKA...MOVING SOUTHWEST AT 5 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ETNA AND GREENVIEW. LAT...LON 4159 12299 4147 12282 4128 12297 4146 12323 TIME...MOT...LOC 0300Z 043DEG 6KT 4148 12297 SK
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:53 PM PDT | Flash Flood Warning | MFR | Siskiyou | 52 min |
| Jun 5, 8:00 PM PDT | Special Weather Statement | MFR | Siskiyou | 30 min |
| Jun 5, 9:13 PM PDT | Severe Thunderstorm Warning | MFR | Siskiyou | 32 min |
| Jun 6, 11:10 AM PDT | Flash Flood Watch | MFR | Modoc, Siskiyou | 13 hr |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.